# SDR 2005UALA00555

- Difficulty date: June 12, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 38,233 hours, 28,375 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Nr 2 Inlet Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET COWL DENTED AT APPROXIMATELY 4 O`CLOCK.  DENT IS OUT OF LIMITS.  INSTALLED REPAIR PER SRM 54-10-01 FIG 203 DET II.
